MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; CAMINO ICP MONITORING CATHETER W/ LICOX BOLT FIT

NATUS NEURO INCORPORATED CAMINO ICP; CAMINO ICP MONITORING CATHETER W/ LICOX BOLT FIT
Model Number 1104L
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer asked to provide follow up information regarding incident and return of device on july 16 and july 26, 2019.Customer provided update that product is expected to be returned, no injury or additional adverse consequences to patient.
 
Event or Problem Description
Catheter gave different waveform readings after implantation.

Brand Name
CAMINO ICP
Common Device Name
CAMINO ICP MONITORING CATHETER W/ LICOX BOLT FIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key8894061
Report Number3010611950-2019-00048
Device Sequence Number19236871
Product Code GWM
UDI-Device Identifier10381780023661
UDI-Public10381780023661
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104L
Device Catalogue Number1104L
Device Lot Number036004-G11
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR